Article ID: MTJPAM-D-20-00062

Title: Four Unified Results for Reducibility of Srivastava’s Triple Hypergeometric Series HB

Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814

Article ID: MTJPAM-D-20-00062; Volume 3 / Issue 3 / Year 2021 (Special Issue), Pages 155-164

Document Type: Research Paper

Author(s): Gradimir V. Milovanović a , Arjun K. Rathie b

aSerbian Academy of Sciences and Arts 11000 Belgrade, Serbia \& University of Niš, Faculty of Sciences and Mathematics, Niš, Serbia

bDepartment of Mathematics, Vedant College of Engineering & Technology (Rajasthan Technical University), Village: Tulsi, Post: Jakhamund, Dist. Bundi, Rajasthan State, India

Received: 31 December 2020, Accepted: 18 January 2021, Published: 25 April 2021.

Corresponding Author: Gradimir V. Milovanović (Email address:

Full Text: PDF


The aim of this paper is to provide four unified results of reducibility of the Srivastava’s triple hypergeometric series HB. The results are obtained with the help of two general results involving products of generalized hypergeometric series due to Rathie et al. A few known as well as unknown results follow as special cases of our main findings.

Keywords: Generalized hypergeometric functions, Summation formulas, Product formulas, Appell’s functions, Kampé de Fériet function, Triple series

  1. G. E. Andrews, R. Askey and R. Roy, Special Functions, Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 1999.
  2. P. Appell and J. Kampé de Fériet, Fonctions Hypergéométriques et Hypersphérique Polynomes d’Hermite, Gauthiers Villars, Paris, 1926.
  3. W. N. Bailey, Products of generalized hypergeometric series, Proc. London Math. Soc. 2, 242-254, 1928.
  4. W. N. Bailey, Generalized Hypergeometric Series, Cambridge Tracts in Mathematics and Mathematical Physics, Stechert-Hafner, Inc., New York, 1964.
  5. A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill Book Company, New York, Toronto and London, 1953.
  6. H. Exton, Multiple Hypergeometric Functions, Halsted Press, New York, 1976.
  7. P. Humbert, The conuent hypergeometric functions of two variables, Proc. Roy. Soc. Edinburgh 4 (1), 73-96, 1920-21.
  8. J. Kampé de Fériet, Les fonctions hypergeometriques of ordre supérieurá deux variables, C. R. Acad. Sci., Paris 173, 401-404, 1921.
  9. Y. S. Kim, M. A. Rakha and A. K. Rathie, Extensions of certain classical summation theorems for the series 2F1, 3F2 and 4F3 with applications in Ramanujan’s summations, Int. J. Math. Math. Sci. Article ID 309503, 26 pages, 2010.
  10. G. Lauricella, Sulle funzioni ipergeometriche a piu variabili, (Italian) Rend. Circ. Mat. Palermo, 7, 111-158, 1893.
  11. J. L. Lavoie, F. Grondin and A. K. Rathie, Generalizations of Watson’s theorem on the sum of a 3F2, Indian J. Math. 34 (2), 23-32, 1992.
  12. J. L. Lavoie, F. Grondin and A. K. Rathie, Generalizations of Whipple’s theorem on thesum of a 3F2, J. Comput. Appl. Math. 72, 293-300, 1996.
  13. J. L. Lavoie, F. Grondin, A. K. Rathie and K. Arora, Generalizations of Dixon’s theorem on the sum of a 3F2, Math. Comput. 62, 267-276, 1994.
  14. K. Mayr, Über bestimmte integrale und hypergeometriche funktionen, (German) Sitzungsberichte Wien 141, 227-265, 1932.
  15. A. P. Prudnikov, Y. A. Brychkov and O. I. Marichev, Integrals and Series: More Special Functions, vol. 3, Gordon and Breach Science, New York, 1988.
  16. E. D. Rainville, Special Functions, Reprint of 1960 first edition, Chelsea Publishing Co., Bronx, N.Y., 1971.
  17. M. A. Rakha and A. K. Rathie, Generalizations of classical summation theorems for the series 2F1 and 3F2 with applications, Integral Transforms Spec. Funct. 22 (11), 823-840, 2011.
  18. A. K. Rathie, On a new class of series identities, Submitted for publication, 2020.
  19. A. K. Rathie, Y. S. Kim and R. B. Paris, On some new results involving product of generalized hypergeometric series with applications, Submitted for publication, 2020.
  20. S. Saran, Hypergeometric functions of three variables, Ganita 5, 71-91, 1954.
  21. L. J. Slater, Generalized Hypergeometric Functions, Cambridge University Press, Cambridge, 1966.
  22. H. M. Srivastava, Hypergeometric functions of three variables, Ganita 15, 97-108, 1964.
  23. H. M. Srivastava, On the reducibility of Appells function F4, Canad. Math. Bull. 16 (2), 295-298, 1973.
  24. H. M. Srivastava and J. S. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier, Inc., Amsterdam, 2012.
  25. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood Series: Mathematics and its Applications. Ellis Horwood Ltd., Chichester; Halsted Press [John Wiley & Sons, Inc.], New York, 1985.
  26. H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.
  27. H. M. Srivastava and R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc. s2-12 (4), 419-425, 1976.